# SDR AU001031

- Difficulty date: September 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 1311000
- Condition: Misinstalled
- Location: Autopilot System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NAVIGATION RELAY BOX WIRES CR101 AND CR102 (HSI COURSE ERROR TO AUTOPILOT) NOT CONNECTED.
